# SDR SWAA072523

- Difficulty date: May 20, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,282 hours, 54,205 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED BETWEEN BS 657 AND BS 669, LBL 24.5.  REPAIRED FLOORBEAM PER EA.
